# SDR ASAA2022070338954

- Difficulty date: July 3, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,639 hours, 7,106 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20455
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 13,289 hours, 3,904 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL ZONE TEMP LIGHT ILLUMINATES FOR CONT CAB LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, R/H PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL FLIGHT DECK TCV (V143). REMOVED & REPLACED SAME REF B737-900 AMM 21-61-21. GROUND FUNCTIONAL CK NML PER AMM 21-61-00-700-806-002.
